# SDR 95FDEA01497

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Punctured
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R PUNCTURED BS 480 PLUS 8.5 INCHES.  REMOVED DAMAGED SECTION OF STR 22R, BS 480 PLUS 8.5 INCHES.  FABRICATED REPAIR PARTS AND INSTALLED WET WITH SEALANT IAW FEDEX 727 SRM 53-10-3, FIG 1.
